MAUDE Adverse Event Report: PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA 3.0T

PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA 3.0T
Model Number INGENIA 3.0T
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Philips received a report that a customer broke a finger when his finger was crushed between the scanner and the trolley.
 
Additional Manufacturer Narrative
Philips has started an investigation.A follow up/final report will be submitted when the investigation has been completed.
 
Additional Manufacturer Narrative
The customer stated that there was a slight attractiveness on the 3t mri towards the flextrak and probably the person assisting removing the flextrak at the feet end acted quicker which caused the flextrak to pivot in towards the scanner trapping their finger against the bore.As per requirement specifications, forces acting on the trolley due to magnetic attraction by magnet shall not exceed 60n.The trolley has been tested for the same and the actual force of attraction on the trolley is 0n.Hence the trolley does not move at all due to magnetic attraction.Even if the trolley moves with the force of 60n, it will not cause an injury or fracture to the finger.Conclusion: the incident happened as the person at the foot end of the trolley pulled the trolley out quicker than the person who trapped her hand at the head end, the trolley pivoted against the bore trapping her hand causing the injury.There is a warning given in the ifu to avoid fast movement of the trolley, especially at the corners.There is also a warning sticker for crushing of the hand present on the magnet cover warning against finger pinching.

Brand Name
INGENIA 3.0T
Common Device Name
INGENIA 3.0T
Manufacturer (Section D)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
222 jacobs street
cambridge, MA 02141
MDR Report Key16590273
Report Number3003768277-2023-01855
Device Sequence Number19541655
Product Code LNH
UDI-Device Identifier00884838009813
UDI-Public884838009813
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K110151
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINGENIA 3.0T
Device Catalogue Number781377
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2023
Supplement Date Received by Manufacturer03/14/2023
Initial Report FDA Received Date03/22/2023
Supplement Report FDA Received Date08/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexFemale